RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 21, Issue 4  


Nonaxiomatizability of lattice-orderable rings
A. A. Vinogradov
449
A property of polarization
A. A. Zaitsev
453
Lattice isomorphisms of free semigroups
A. Ya. Ovsyannikov
459
The Riemann problem and expansion of entire functions of two variables with respect to quasiexponential bases
G. D. Derevyanchenko, V. A. Kakichev
473
An analog of the system of reference functions corresponding to the Walsh functions
V. V. Lesin
485
The norm in $C$ of orthogonal projections onto subspaces of polygonal functions
P. Oswald
495
The interpolation of $l^r$ sequences by $H^p$ functions
S. V. Shvedenko
503
Domains of fractional powers of ordinary differential operators in spaces $L_p$
I. D. Evzerov
509
The membership of solutions of quasielliptic equations to space $L_p$
V. A. Kondrat'ev, S. D. Èidel'man
519
Unique solvability of certain matrix partial differential equations
S. A. Lomov
525
The convergence to zero of Gaussian sequences
V. V. Buldygin, V. S. Donchenko
531
The operator of minimal continuance of linear functionals
P. K. Belobrov
539
Two theorems on boundary properties of minimal surfaces in nonparametric form
V. M. Miklyukov
551
Functor $D$ and strong homotopy
V. A. Smirnov
557
Minimal coverings and maximal packings of $(k-1)$-subsets by $k$-subsets
N. N. Kuzyurin
565

Reports read at the International Conference on the Theory of Approximation of Functions held at Kaluga from July 24 to 28, 1975
Summation of power series by regular methods
V. A. Belyaev
573
Relative rational approximation of the function $e^x$
G. Németkh
581
Conditions for convergence of Fourier series in the $L$ metric
G. A. Fomin
587
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019